# SDR UALA2012043002557

- Difficulty date: April 27, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 14301461
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 1430-1461 JUST BELOW CARGO DOOR WAS FOUND MISREPAIRED. REPAIRED SKIN IAW EA PT67-53-003 AND ECRA 5360- 01191.  ACCOMPLISHED NDT OF AREA.  NO CRACKS FOUND.  ACCOMPLISHED INSURANCE CUT.  FABRICATED AND INSTALLED EXTERNAL FILLER, DOUBLER AND TRIPLER REPAIR REF EA AND ECRA.
